# SDR IPXA11669984

- Difficulty date: October 11, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51202
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C,  M/D STA 1518 LBL 80.75, FLOORBEAM AFT FACE UPPER TEE FOUND CORRODED.  REPAIRED IAW HX RS NR R53-65-37241 REV A & EO B767-5310-44765-A,  ORIGINAL THICKNESS AT FWD FLANGE IS 0.150" & AFT FLANGE IS 0.180", CORROSION BLENDED OUT AREA AT FWD FLANGE IS DEPTH 0.044" X WIDTH 1" X LENGTH 2.5" & AFT FLANGE IS 0.079" X  WIDTH 2" X LENGTH 5.
